# SDR SWAA2021080339252

- Difficulty date: December 31, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Isolator
- Condition: Damaged
- Location: Bs 360 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ISOLATOR ON FRAME STA 360; AT STR 10 L/H. / REPLACED DAMAGED ISOLATOR ON FRAME STA 360 AT STR 10 L/H PER SRM 51-40-02-0G-0; REF IPC 53-11-00-56.
